zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation criteria for second-order nonlinear differential equations with nonlinear damping. (English) Zbl 1155.34320
Summary: This paper is concerned with the oscillation of a class of general type second-order differential equations with nonlinear damping. Several new oscillation criteria are established under quite general assumptions, which improve and extend the known results in the literature.
MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
References:
[1]Ayanlar, B.; Tiryaki, A.: Oscillation theorems for nonlinear second order differential equation with damping, Acta. math. Hunger. 89, 1-13 (2000) · Zbl 0973.34021 · doi:10.1023/A:1026716923088
[2]Grace, S. R.; Lalli, B. S.: Oscillation theorems for second order super linear differential equations with damping, J. austral. Math. soc. Ser. A 53, 156-165 (1992) · Zbl 0762.34012
[3]Kirane, M.; Rogovchenko, Yu.V.: On oscillation of nonlinear second order differential equation with damping term, Appl. math. Comput. 117, 177-192 (2001) · Zbl 1035.34019 · doi:10.1016/S0096-3003(99)00172-1
[4]Kirane, M.; Rogovchenko, Yu.V.: Oscillation results for a second order damped differential equation with nonmonotonous nonlinearity, J. math. Anal. appl. 250, 118-138 (2000) · Zbl 1008.34029 · doi:10.1006/jmaa.2000.6975
[5]Li, H. J.: Oscillation criteria for second order linear differential equations, J. math. Anal. appl. 194, 217-234 (1995) · Zbl 0836.34033 · doi:10.1006/jmaa.1995.1295
[6]Li, W.; Agarwal, R.: Interval oscillation criterion for second order nonlinear differential equations with damping, Comp. math. Appl. 40, 217-230 (2000) · Zbl 0959.34026 · doi:10.1016/S0898-1221(00)00155-3
[7]Mustafa, O. G.; Rogovchenko, S. P.: Oscillation of nonlinear second order differential equations with damping term, J. math. Anal. appl. 298, 604-620 (2004) · Zbl 1061.34021 · doi:10.1016/j.jmaa.2004.05.029
[8]Rogovchenko, S. P.; Rogovchenko, Yu.V.: Oscillation of second order differential equations with damping, Dynam. contin. Discrete impuls. Syst. ser. A 10, 447-461 (2003) · Zbl 1048.34071
[9]Rogovchenko, S. P.; Rogovchenko, Yu.V.: Oscillation theorems for differential equations with a nonlinear damping term, J. math. Anal. appl. 279, 139-152 (2003) · Zbl 1027.34040 · doi:10.1016/S0022-247X(02)00623-6
[10]Rogovchenko, Y. V.: Oscillation theorems for second order equations with damping, Nonlinear anal. 41, 1005-1028 (2000) · Zbl 0972.34022 · doi:10.1016/S0362-546X(98)00324-1
[11]Saker, S. H.; Pang, P. Y. H.; Agarwal, R. P.: Oscillation theorems for second order functional differential equations with damping, Dynam. syst. Appl. 12, 307-322 (2003) · Zbl 1057.34083
[12]Tiryaki, A.; Zafer, A.: Oscillation criteria for second order nonlinear differential equation with damping, Turkish J. Math. 24, 185-196 (2000) · Zbl 0977.34027
[13]Tiryaki, A.; Zafer, A.: Oscillation of second order nonliner differential equations with nonlinear damping, Math. comput. Modelling 39, 197-208 (2004) · Zbl 1049.34040 · doi:10.1016/S0895-7177(04)90007-6
[14]Wong, J. S. W.: Oscillation criteria for second order nonlinear differential equations involving general means, J. math. Anal. appl. 248, 244-257 (2001)
[15]Wong, J. S. W.: On kamenev-type oscillation for second order differential equations with damping, J. math. Anal. appl. 248, 244-257 (2001) · Zbl 0987.34024 · doi:10.1006/jmaa.2000.7376
[16]Yang, Xiaojing: Oscillation criteria for nonlinear differential equations with damping, Appl. math. Comput. 136, 549-557 (2003) · Zbl 1034.34041 · doi:10.1016/S0096-3003(02)00079-6